BibTeX record journals/cacm/Young74

download as .bib file

@article{DBLP:journals/cacm/Young74,
  author    = {John W. Young},
  title     = {A First Order Approximation to the Optimal Checkpoint Interval},
  journal   = {Commun. {ACM}},
  volume    = {17},
  number    = {9},
  pages     = {530--531},
  year      = {1974},
  url       = {http://doi.acm.org/10.1145/361147.361115},
  doi       = {10.1145/361147.361115},
  timestamp = {Thu, 29 Nov 2012 09:47:19 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cacm/Young74},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}